# SDR 98ZZZX479

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Cessna 650
- Aircraft serial: 650032
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Backup Ring
- Part number: MS2877422
- Condition: Mismanufactured
- Location: Hyd Filter Seal
- Part time: 522 hours
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE POST-FLIGHT, DISCOVERED RT ENGINE HYDRAULIC MAIN FILTER WET WITH HYDRAULIC FLUID.  INVESTIGATION SHOWED LEAKAGE FROM FILTER BOWL SEAL AND TEFLON CHEVRON AREA.  INSPECTION OF O-RING SEAL AND BACK-UP TEFLON RINGS SHOWED BEVEL DEFECT ON BACK-UP RING LETTING O-RING DEFORM.  THE BACK-UP RING SHOWED BEVELS CUT THE SAME ANGLE PREVENTING OVERLAP FOR A SMOOTH SURFACE.  REPLACED O-RING AND BACK-UP RINGS THAT CORRECTED THE CONDITION.  RECOMMEND TECHNICIAN'S ATTENTION TO BACK-UP RING INSPECTION AT TIME OF INSTALLATION.
